A Numerical Method for the Solution of a Parabolic System.
Numerische Mathematik, Tome 2 (1960), pp. 91-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1960__2_131449,
author = {J. jr. DOUGLAS},
title = {A {Numerical} {Method} for the {Solution} of a {Parabolic} {System.}},
journal = {Numerische Mathematik},
pages = {91--98},
year = {1960},
volume = {2},
zbl = {0093.13503},
url = {http://geodesic.mathdoc.fr/item/NUMA_1960__2_131449/}
}
J. jr. DOUGLAS. A Numerical Method for the Solution of a Parabolic System.. Numerische Mathematik, Tome 2 (1960), pp. 91-98. http://geodesic.mathdoc.fr/item/NUMA_1960__2_131449/